Loading

خانه

مروری سریع درباره من

درباره من

تحصیلات دانشگاهی

رزومه

فعالیت های پژوهشی

افتخارات

افتخارات علمی

اپلیکیشن

ویژه دانشجویان

پخش زنده

© Design By Mr.Sorkhi 999-1172-999

وحید درویش

دکتری ، دانشگاه مازندران

زمینه های مورد علاقه: آنالیز تابعی، نظریه عملگرها ، نامساوی های عملگری ، مسائل نگه دارنده

درباره من

@v_darvish تلگرام

@v_darvish اینستاگرام

vahiddarvishاسکایپ

آملمحل تولد

1367/06/25 متولد

vdarvish@gmail.comایمیل

سرگرمی

  مطالعه-دوچرخه سواری-والیبال-الکترونیک-زبان انگلیسی  

تحصیلات

client

دکتری

آنالیز ریاضی گرایش نظریه عملگرها

دانشگاه مازندران

1391-95

client

کارشناسی ارشد

آنالیز ریاضی

دانشگاه صنعتی امیرکبیر

1389-91

client

کارشناسی

ریاضی محض

دانشگاه مازندران

1385-89

رزومه

مقالات در مجلات بین المللی

  • Non-Linear $\lambda$-Jordan Triple $\ast$-Derivation on Prime $\ast$-Algebras, with A. Taghavi, M. Nouri, M. Razeghi

    Accepted in Rocky Mountain Journal of Mathematics, 2018
  • Maps Preserving Triple Product A*B + BA* on *-Algebras, with A. Taghavi, M. Razeghi, M. Nouri

    Accepted in Asian-European Journal of Mathematics, 2017
  • Some refinements for the arithmetic-geometric mean and Cauchy-Schwarz matrix norm interpolating inequalities, with A. Taghavi, T. A. Roushan

    Accepted in Bulletin of the Iranian Mathematical Society, 2017
  • Some quantum $f$-divergence inequalities for convex functions of self-adjoint operators, with A. Taghavi, H. M. Nazari, S. S. Dragomir

    Boletim da Sociedade Paranaense de Matematica, 37(1) (2019) 125-139
  • Some reverse inequalities on hyperinner product spaces, with A. Taghavi, H. M. Nazari,

    Eurasian Mathematical Journal, 8 (4) (2017) 84-91.
  • Some inequalities associated with the Hermite-Hadamard inequalities for operator $h$-convex functions, with A. Taghavi, H. M. Nazari, S. S. Dragomir

    Journal of Acta et Commentationes Universitatis Tartuensis de Mathematica, 21(2) (2017) 287-297
  • Some singular value and unitarily invariant norm inequalities for Hilbert space operators, with A. Taghavi, H. M. Nazari, S. S. Dragomir

    Journal of Annali dell'Universita'di Ferrara, 63 (2) (2017) 377-389
  • Additivity of maps preserving products $AP\pm PA^*$ on $C^*$-algebras, with A. Taghavi and H. Rohi

    Mathematica Slovaca, 67 (1) (2017) 213-220
  • Maps preserving $\eta$-product $A^{*}B+\eta BA^{*}$ on $C^{*}$-algebras, with A. Taghavi, H. M. Nazari, H. Rohi

    Journal of Korean Mathematical Society, {54(3) (2017) 867-876
  • Some inequalities for operator AG-preinvex functions, with A. Taghavi, H. M. Nazari

    Acta Univ. Sapientiae, Mathematica. (8) (2016) 312-323
  • A strong convergence theorem for finding a common fixed point of a finite family of Bregman nonexpansive mappings in Banach spaces which solves a generalized mixed equilibrium problem

    Boll. Unione Mat. Ital. 9 (2016) 421-434
  • Maps preserving the fixed points of triple Jordan products of operators, with A. Taghavi, R. Hosseinzadeh

    Indagationes Mathematicae, 27 (3) (2016) 850-854
  • Strong convergence theorem for generalized mixed equilibrium problems and Bregman nonexpansive mapping in Banach spaces

    Mathematica Moravica, 20 (1) (2016), 69-87
  • Some results on singular value inequalities of compact operators in Hilbert space, with A. Taghavi, H. M. Nazari, S. S. Dragomir

    Math. Reports, 18 (68) (2016) 545-555
  • Hermite-Hadamard type inequalities for operator geometrically convex functions, with A. Taghavi, H. M. Nazari, S. S. Dragomir

    Monatsh Math, 181 (2016) 187-203
  • Strong convergence theorem for a system of generalized mixed equilibrium problems and finite family of Bregman nonexpansive mappings in Banach spaces

    OPSEARCH, 53 (2016) 584-603
  • Non-linear $\ast$-Jordan derivations on von Neumann algebras, with A. Taghavi and H. Rohi

    Linear and Multilinear Agebra, 64 (3) (2016) 426-439
  • Convergence of general composite iterative method for infinite family of nonexpansive mappings in Hilbert spaces, with S. S. Dragomir

    Commun. Nonlinear Anal. 1 (1) (2016) 16-28
  • Some reverse inequalities for matrices on indefinite inner product spaces, with A. Taghavi and H. M. Nazari

    Indagationes Mathematicae, 27 (1) (2016) 11-19
  • Additivity of maps preserving Jordan $\eta_{\ast}$-products on $C^*$-algebras, with A. Taghavi and H. Rohi

    Bulletin of the Iranian Mathematical Society, 41 (7) (2015) 107-116
  • Strong convergence of a new composite iterative method for equilibrium problems and fixed point problems in Hilbert spaces, with S. M. Vaezpour

    Journal of advanced Mathematics and applications, 3 (2) (2014) 148-157

مقالات کنفرانسی

  • Convergence of general composite iterative method for infinite family of nonexpansive mappings in Hilbert spaces

    the 44th annual Iranian Mathematics Conference, Mashhad, Iran
  • Fixed point preserving map of operators

    the 44th annual Iranian Mathematics Conference, Mashhad, Iran
  • Some results on singular value inequalities

    Kushyar Guilani Conference, University of Guilan, Rasht, Iran
  • Some new singular value inequalities for compact operators

    the 46th annual Iranian Mathematics Conference, Yazd, Iran
  • Maps preserving $\ast$-Jordan product on prime $C^{*}$-algebras

    the 2nd seminar on operator theory and its applications, Shiraz, Iran

کتاب

  • محاسبات عددی

    محسن پیردشتی و وحید درویش، انتشارات نشر پایدار شمال

پروفایل های تحقیقاتی

آمار و ارقام

413

مطالعات

13

موضوع تحقیقی

3

استناد

افتخارات

  • Mathematical Reviewer 126767

    عضو بنیاد ملی نخبگان به عنوان دانش آموخته برتر

    دریافت هزینه کامل از وزارت علوم برای انجام فرصت مطالعاتی در دانشگاه ویکتوریا، استرالیا تحت راهنمایی پروفسور سیلوسترو دراگومیر

    انجام پروژه جایگزین خدمت در بنیاد نخبگان نیروی مسلح

تسلط بر زبان های خارجی

زبان انگلیسی

0

عربی

0

آلمانی

0

اپلیکیشن

پخش زنده

image title here